# SDR CALA2022102702961

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N2069
- Condition: Corroded
- Location: Sta 720-Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480) MAIN CABIN FLOOR STRUCTURE STA 720 TO STA 760 R BL 45 SEAT TRACK CORRODED IN SEVERAL SPOTS REF HAECO GSO NR 9282 325. BLENDED CORROSSION AT 720 RBL45, REMINING THICKNESS .025 FOUND T O BE OUT OF LIMITS PER B757-200 SRM 51-40-02 INSTALLED NEW SEAT TRACK AND SEAT TRACK SUPPORT PER TRAMCO #95-030 REV A.  HAECO GS O MECH V932674  INSP QC453
